# SDR AALA20100727LGA01

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 65,616 hours, 34,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AFT GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR FORWARD AFT GALLEY EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
